advertisement
Question
Posted by: Natasha Swanepoel | 2012/10/10

Yaz... no period....

Hi there,

I need some advice.
I have been on Yaz for 9 months now, every month my period became lighter and lighter.
Last month I never had a period, I was due to come on now on the weekend and still nothing.
I am not pregnant. I have googled this and see that I am not the only one with this problem. I stopped the pill 2 days ago and awaiting my period.

Should I go see someone? Why has this happened?

My periods were extremely regular, spot on to the day, even fell right back into place after my daughter was born.

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yaz thins the womb lining so that ther eis very little to bleed from. This is normal and is not a problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/15

Yaz thins the womb lining so that ther eis very little to bleed from. This is normal and is not a problem.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement